Yes certainly, but If I give you a brief insight.
During the first year of using relvar. I don't recall any noticeable symptoms, however they could have been masked by the analgesia I take on a daily basis, however for the past year I have felt like I have had a constant cold, very sore joints, sore back, headaches on a daily basis approximately 2 hours after taking the relvar, extremely sore stomach which I thought was an ulcer. Approximately 6 months ago my tongue started hurting and any spicy food or minty products would irritate it, then i developed what I thought was a chest infection. Subsequently, I was placed on 3 different types of antibiotics plus a nasal spray (which contains the same ingredients as relvar), then I developed an ulcer inside my cheek. For the past 4 months my feet have been increasingly sore at work (I have to stand up for 10 hours per day) were hurting so much I struggled to make it through each day, so upped my intake of analgesia to compensate. My stomach pain increased as did my overall wellbeing...Now here is the interesting bit... So firstly, I went to the doctor with my mouth problem who suggested corsodyl mouthwash and orabase...Then the Dentist who asked if I used an inhaler. This was Last Friday 15th April 2016. I’ve subsequently ceased taking relvar and my other inhaler and the nasal spray. Today, nearly a week later, my headaches have stopped, my bones/joints have little or no pain. I have no headaches, my stomach feels fine and funnily enough I actually feel so damn good.